# SDR KBM2005F00016

- Difficulty date: February 18, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A33215300
- Condition: Torn
- Location: Tail Rotor
- Part time: 728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R LAMINATED BEARING, TORN, REMOVED AND REPLACED. (K)
